The 3D shape of Type IIb SN 2011hs

Stevance, H.F., Maund, J.R. orcid.org/0000-0003-0733-7215, Baade, D. et al. (10 more authors) (2019) The 3D shape of Type IIb SN 2011hs. Monthly Notices of the Royal Astronomical Society , 485 (1). pp. 102-116. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 The Author(s). Reproduced in accordance with the publisher's self-archiving policy.
Keywords: techniques: polarimetric; supernovae: general; supernovae: individual: SN 2011hs
Dates:
  • Accepted: 22 January 2019
  • Published (online): 24 January 2019
  • Published: May 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 25 Mar 2019 16:15
Last Modified: 25 Mar 2019 16:15
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/stz265

Share / Export

Statistics